# SDR CALA2023021000393

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737-8
- Aircraft serial: 28773
- Aircraft time: 75,868 hours, 27,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Sta 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 300 APPROX S-8L ABOVE DOOR SILL DRAIN DIAPHRAM.(UNDER BLANKET411A4901-1349 TO "ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5310-08113 ON OR BEFORE FEBRUARY 6, 2025. PERFORMED PART 1 INTERIM REPAIR PER ECRA 5310-08113. REFERENCE BAM N/R#001177141 FOR ALL WORK ACCOMPLISHED. PLACED ON DTA DIP VEREFIED ECRA AND DIP LIMITS
